RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 5, Pages 1076–1080 (Mi dan43963)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On singular operators with a non-Carleman shift and their symbols

A. G. Myasnikov, L. I. Sazonov

Rostov State University

Full text: PDF file (597 kB)

Bibliographic databases:

UDC: 517.9
Presented: В. С. Владимиров
Received: 26.05.1980

Citation: A. G. Myasnikov, L. I. Sazonov, “On singular operators with a non-Carleman shift and their symbols”, Dokl. Akad. Nauk SSSR, 254:5 (1980), 1076–1080

Citation in format AMSBIB
\Bibitem{MyaSaz80}
\by A.~G.~Myasnikov, L.~I.~Sazonov
\paper On singular operators with a non-Carleman shift and their symbols
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 5
\pages 1076--1080
\mathnet{http://mi.mathnet.ru/dan43963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0592683}
\zmath{https://zbmath.org/?q=an:0475.47033}


Linking options:
  • http://mi.mathnet.ru/eng/dan43963
  • http://mi.mathnet.ru/eng/dan/v254/i5/p1076

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Karlovich, V. G. Kravchenko, “An algebra of singular integral operators with piecewise-continuous coefficients and a piecewise-smooth shift on a composite contour”, Math. USSR-Izv., 23:2 (1984), 307–352  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:18
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019